Research

Bifurcations of periodic solutions satisfying the zero-Hamiltonian constraint in reversible differential equations


Reference:

Beardmore, R. E., Peletier, M. A., Budd, C. J. and Wadee, M. A., 2005. Bifurcations of periodic solutions satisfying the zero-Hamiltonian constraint in reversible differential equations. SIAM Journal on Mathematical Analysis (SIMA), 36 (5), pp. 1461-1488.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsBeardmore, R. E., Peletier, M. A., Budd, C. J. and Wadee, M. A.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7187
Additional InformationID number: ISI:000229475400007

Export

Actions (login required)

View Item